MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SMALLBORE BIFUSE EXT SET W/2 CHEMOCLAVE®, SPIROS® W/RED CAP; PRIMARY IV SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SMALLBORE BIFUSE EXT SET W/2 CHEMOCLAVE®, SPIROS® W/RED CAP; PRIMARY IV SET
Catalog Number CH3699
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation however it has yet to be received.As additional information is obtained, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, on an unspecified date, the extension set disconnects at the connection points and can spray chemo chemicals on patient and staff.The event was reported to have occurred during patient use.There was unknown patient harm reported.As additional information becomes available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information can be found in concomitant medical products.The device was not received by the manufacturer, therefore, no device evaluation was performed.However, a device history review (dhr) was conducted and showed no non-conformances found that would have contributed to the reported complaint.No additional information is available at this time.

Brand Name
SMALLBORE BIFUSE EXT SET W/2 CHEMOCLAVE®, SPIROS® W/RED CAP
Common Device Name
PRIMARY IV SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8175239
Report Number9617594-2018-00227
Device Sequence Number1684166
Product Code FMG
UDI-Device Identifier00887709089174
UDI-Public(01)00887709089174(17)230901(10)3782764
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Catalogue NumberCH3699
Device Lot Number3782764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer12/31/2018
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1